# SDR TAOA079713

- Difficulty date: July 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 727225
- Aircraft serial: 20415
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 90052
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGNS INOPERABLE.  REPLACED BATTERY CHARGER UNIT, OPERATIONAL CHECK NORMAL.  FOUND AN OVERNIGHT L/S CHECK OFF FLIGHT 6460 (DCA TO LGA).  (X)
